|I need a second opinion... initial treatment
Jan 15, 2012
I'm not sure if this the right forum, I need another opinion because I'm really stressed out... I have been taking my treatment of Rayataz, Norvir and Truvada for 3 months daily at 8:00pm, but today by mistake I took one dose of Rayataz instead of a vitamins at around 8:00am, I called my doctor and he said to take also norvir and later as usual time take only truvada and tomorrow take my doses as usually, he said there is no problem... but I'm really terrified that my initial treatment can not work properly and I will like to know your opinion about it.
Many thanks if someone can offer an opinion.
| Response from Dr. Young
Hi and thanks for posting.
No need to worry at all. A single mis-timed dose won't result in any problems.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Runny Nose An Acute Symptom Of AIDS?
- Bloody Nose After Unprotected Anal Sex Worried I Have HIV
- Burning Penis After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Itchy Scrotum After Touching Vaginal Fluid Sign Of HIV AIDS
- Rash After Sex With Sex Worker Worried I Have HIV
- Red Spots After Giving Oral Sex What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.